Louisiana, 2016

Hail in Louisiana, March 17 to 18, 2016

March 17 to 18, 2016 · NWS LCH · 9 events in 6 counties and zones

A frontal boundary moved to and stalled at the Interstate 10 corridor during the 17th. Multiple disturbances aloft passed over the region during the 17th and 18th producing severe weather.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

A frontal boundary moved to and stalled at the Interstate 10 corridor during the 17th. Multiple disturbances aloft passed over the region during the 17th and 18th producing severe weather.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Mar 17, 2:15 PM CST, 1 hour 25 minutes earlier.

Area forecast discussion, Mar 17, 2:15 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
315 PM CDT THU MAR 17 2016

.DISCUSSION...
WX MAP SHOWS FRONT ACROSS E TX BETWEEN LFK/OCH EASTWARD ACROSS C
LA NEAR IER. SVR TSRA HAS CONTINUED TO FORM WITH LARGE HAIL ALONG
AND BEHIND THIS FRONT ACROSS NE TX AND N LA. FRONT...COUPLE WITH
OUTFLOW BOUNDARY...SLOWLY SAGGING SOUTHWARD. SPC CONTINUES ENHANCED
RISK OF SVR TSRA NORTH OF U.S. 190 ACROSS C LA...WITH SLIGHT RISK
ALONG AND NORTH OF I-10 CORRIDOR...AND MARGINAL TO THE COAST. SEVERE
THUNDERSTORM WATCH 46 IN EFFECT UNTIL 8 PM CDT THIS EVENING.
EXPECT TSRA TO INCREASE ACROSS INLAND SE TX/C LA WITHIN THE NEXT
COUPLE OF HOURS AS THE BOUNDARY MOVES SOUTH.

AFTER THIS DISTURBANCE MOVES EAST...WX EXPECTED TO SUBSIDE LATE
THIS EVENING AND OVERNIGHT. POPS EXPECTED TO INCREASE ONCE AGAIN
AS ANOTHER DISTURBANCE MOVES THRU FRI. AGAIN...A BRIEF LULL
EXPECTED...AND POPS INCREASE ALONG THE FINAL STRONG FRONT TO MOVE
THROUGH FRI NIGHT INTO SAT MORNING.

POST FRONTAL WX WILL BE A RETURN TO LATE WINTER CONDITIONS FOR THE
REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK...WITH TEMPS
AVERAGING 10-15 DEGREES BELOW NORMAL SUN & MON.

FOR TUE-THU...THE WARMING TREND BACK TO SPRING WILL COMMENCE.
CHANCES OF SHRA/TSRA WILL INCREASE SIGNIFICANTLY BY THU WITH
ANOTHER SIGNIFICANT UPPER LEVEL AND SURFACE LOW TO MOVE THROUGH
THE AREA...HOPEFULLY QUICKLY AS TO NOT AGGRAVATE THE FLOODED
RIVER BASINS.

&&

.MARINE...
A LIGHT ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY NIGHT. SCATTERED SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE...INCREASING FRIDAY NIGHT INTO
SATURDAY AS THE STRONGER COLD FRONT ARRIVES. STRONG OFFSHORE FLOW
WILL FOLLOW THE FRONT ON SATURDAY...LIKELY REQUIRING A SMALL CRAFT
ADVISORY. NORTHERLY WINDS WILL DIMINISH INTO EARLY NEXT WEEK AS
HIGH PRESSURE SETTLES IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  61  75  55  65 /  60  60  70  40
LCH  65  76  61  68 /  60  60  70  50
LFT  65  76  60  67 /  60  70  70  60
BPT  65  77  61  69 /  50  60  70  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

PUBLIC...08
Hazardous weather outlook, Mar 17, 4:48 AM CST, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
548 AM CDT THU MAR 17 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
181100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
548 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW
STORMS MAY BECOME STRONG TO SEVERE DURING THE AFTN...WITH LARGE
HAIL THE PRIMARY THREAT. IN ADDITION...STORMS WILL BE CAPABLE OF
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND
HEAVY RAINFALL.

OVERALL...RAINFALL AMOUNTS ARE EXPECTED TO STAY LOW ENOUGH THAT
IMPACTS ON AREA RIVERS WILL BE MINIMAL AS SIGNIFICANT FLOODING
CONTINUES. THE SABINE RIVER IS CURRENTLY CRESTING NEAR 7.6 FEET
AT ORANGE TEXAS. MAJOR FLOODING WILL CONTINUE ON THE LOWER
CALCASIEU RIVER SOUTH OF KINDER...WITH WATER LEVELS RECEDING FROM
KINDER NORTHWARD. MODERATE FLOODING IS EXPECTED ON THE RED RIVER
NEAR ALEXANDRIA AS RIVER LEVELS CONTINUE TO RISE. FOR ALL
INFORMATION ON THE RIVER FLOODING AND IMPACTS PLEASE SEE THE
LATEST FLOOD STATEMENTS AT NEWFLSLCH OR LOOK AT THE WFO LAKE
CHARLES AHPS PAGE AT: WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WHO=LCH

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
FRIDAY INTO SATURDAY AS A STRONG COLD FRONT MOVES THROUGH THE
AREA. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL
AND STRONG WINDS. OTHERWISE...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAINFALL CAN BE EXPECTED WITH THUNDERSTORMS. WHILE
RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO BE BETWEEN ONE
AND ONE AND A HALF INCHES...ISOLATED HIGHER AMOUNTS COULD PRODUCE
LOCALIZED FLASH FLOODING.

IN ADDITION...SIGNIFICANT FLOODING WILL CONTINUE ACROSS AREA
RIVER BASINS. MOST LOCATIONS ARE EXPECTED TO SEE RIVER LEVELS
CRESTING...FOLLOWED BY A SLOW RECESSION THROUGH THE REMAINDER OF
THE PERIOD. FOR ALL INFORMATION ON THE RIVER FLOODING AND IMPACTS
PLEASE SEE THE LATEST FLOOD STATEMENTS AT NEWFLSLCH OR LOOK AT THE
WFO LAKE CHARLES AHPS PAGE AT:
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WHO=LCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.

GMZ430-432-435-450-452-455-470-472-475-181100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
548 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A DENSE FOG WILL BE IN EFFECT THROUGH 10 AM.

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. A FEW STRONG
STORMS WILL BE POSSIBLE WITH FREQUENT CLOUD TO WATER
LIGHTNING...BRIEF GUSTY WINDS AND HEAVY RAINFALL REDUCING
VISIBILITIES TO LESS THAN ONE MILE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SIGNIFICANT COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS EARLY
SATURDAY...BRINGING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. SOME STORMS COULD BE STRONG WITH FREQUENT CLOUD TO
WATER LIGHTNING...GUSTY WINDS AND HEAVY RAINFALL REDUCING
VISIBILITIES TO LESS THAN ONE MILE.

STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE FRONT WITH SMALL
CRAFT ADVISORY CONDITIONS LIKELY FROM SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Mar 17, 11:25 AM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1225 PM CDT THU MAR 17 2016

LAZ030>032-041-042-171815-
JEFFERSON DAVIS LA-EVANGELINE LA-ALLEN LA-BEAUREGARD LA-CALCASIEU LA-
1225 PM CDT THU MAR 17 2016

...SPECIAL WEATHER STATEMENT...

AT 1225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BULLER...OR NEAR FENTON...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINDER...OBERLIN...FENTON...REEVES...BULLER...HARMONY...LEBLANC AND
TOPSY.

LAT...LON 3027 9304 3036 9317 3069 9293 3058 9258
TIME...MOT...LOC 1725Z 229DEG 28KT 3035 9303

06
Special weather statement, Mar 17, 12:31 PM CST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
131 PM CDT THU MAR 17 2016

LAZ029-033-171915-
ST. LANDRY LA-AVOYELLES LA-
131 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. LANDRY AND
SOUTHEASTERN AVOYELLES PARISHES UNTIL 215 PM CDT...

AT 130 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALMETTO...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MELVILLE...PALMETTO AND BAYOU CURRENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL LOUISIANA.

LAT...LON 3066 9175 3063 9175 3059 9184 3070 9195
      3085 9182 3084 9180 3081 9181 3080 9178
      3076 9175 3074 9176 3071 9173 3068 9174
      3067 9173
TIME...MOT...LOC 1830Z 233DEG 12KT 3069 9186

06
Special weather statement, Mar 17, 2:29 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
329 PM CDT THU MAR 17 2016

LAZ028-172115-
RAPIDES LA-
329 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAPIDES PARISH UNTIL
415 PM CDT...

AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TIMBER TRAILS...OR NEAR ALEXANDRIA INTERNATIONAL AIRPORT...MOVING
NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...HOLLOWAY...
LIBUSE...TIOGA...ESLER REGIONAL AIRPORT...KINGSVILLE...PARADISE AND
TIMBER TRAILS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL LOUISIANA.

LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
      3143 9216 3142 9215 3141 9215 3139 9213
      3131 9257 3139 9262 3148 9220
TIME...MOT...LOC 2029Z 245DEG 25KT 3138 9251

06
Special weather statement, Mar 17, 2:59 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
359 PM CDT THU MAR 17 2016

LAZ028-029-172145-
RAPIDES LA-AVOYELLES LA-
359 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAPIDES AND NORTH
CENTRAL AVOYELLES PARISHES UNTIL 445 PM CDT...

AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DEVILLE...OR 11 MILES WEST OF LARTO...MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL LOUISIANA.

LAT...LON 3147 9216 3146 9217 3145 9215 3143 9216
      3141 9215 3138 9212 3136 9208 3134 9205
      3134 9204 3133 9202 3133 9207 3135 9208
      3134 9209 3133 9208 3132 9219 3146 9226
      3148 9221
TIME...MOT...LOC 2059Z 254DEG 38KT 3141 9210

06
Special weather statement, Mar 17, 3:14 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
414 PM CDT THU MAR 17 2016

LAZ027-030-TXZ180-259-260-172215-
BEAUREGARD LA-VERNON LA-NORTHERN JASPER TX-TYLER TX-
NORTHERN NEWTON TX-
414 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERNON AND
NORTHWESTERN BEAUREGARD PARISHES...EASTERN TYLER...NORTHEASTERN
JASPER AND NEWTON COUNTIES UNTIL 515 PM CDT...

AT 412 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
BURKEVILLE...MOVING SOUTH AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JASPER...NEWTON...KIRBYVILLE...MERRYVILLE...BON WEIR...BURKEVILLE...
CALL...TOLEDO BEND DAM...SINGER...BROWNDELL...ROGANVILLE...
MAYFLOWER...FARRSVILLE...TROUT CREEK...JUNCTION...HARRISBURG...
BIVENS...MT. UNION...MAGNOLIA SPRINGS AND STRINGTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS.

LAT...LON 3056 9336 3054 9407 3110 9412 3111 9406
      3114 9403 3116 9391 3118 9362 3117 9358
      3119 9355 3123 9354 3124 9356 3127 9353
TIME...MOT...LOC 2112Z 346DEG 32KT 3097 9371

K. KUYPER
Special weather statement, Mar 17, 3:30 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
430 PM CDT THU MAR 17 2016

LAZ029-172215-
AVOYELLES LA-
430 PM CDT THU MAR 17 2016

...SPECIAL WEATHER STATEMENT...

AT 430 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EFFIE TO NEAR
MARKSVILLE TO NEAR BLACK HAWK...AND MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MARKSVILLE...BORDELONVILLE...BROUILLETTE...LAKE OPHELIA NATIONAL
WILDLIFE REFUGE AND BIG BEND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL LOUISIANA.

LAT...LON 3122 9199 3122 9198 3125 9195 3122 9194
      3123 9192 3124 9193 3125 9192 3122 9175
      3120 9173 3121 9170 3119 9168 3118 9168
      3115 9172 3112 9172 3111 9171 3104 9177
      3110 9221 3133 9204
TIME...MOT...LOC 2130Z 262DEG 13KT 3118 9218 3116 9207 3112 9171

06

The radar

The Ft Polk radar (KPOE), 58 km away, was scanning. The volume nearest the first event began at 21:40 UTC.

Open the radar archive at this moment

Event by event

8 hail, 1 funnel cloud. Local standard time, as filed.

Hail, Rapides

When
March 17, 3:40 PM CST
Where
Rapides County, Tioga
Measured
1 in hail
Reported by
Public
Coordinates
31.380, -92.430

A picture of quarter sized hail was received through Facebook in Tioga.

Funnel Cloud, Acadia

When
March 18, 2:00 PM CST
Where
Acadia County, Branch
Reported by
Public
Coordinates
30.350, -92.270

A video of a funnel cloud near Branch was received through social media.

Hail, Avoyelles

When
March 18, 3:59 PM CST
Where
Avoyelles County, 0.59 mi W of Simmesport
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
30.980, -91.810

Media shared a picture of quarter size hail in Simmesport.

Hail, Beauregard

When
March 18, 4:56 PM CST
Where
Beauregard County, 6.22 mi N of Longville
Measured
1 in hail
Reported by
Public
Coordinates
30.690, -93.230

Hail reported on Highway 171 north of Longville.

Hail, St. Martin

When
March 18, 5:45 PM CST
Where
St. Martin County, 0.69 mi N of Breaux Bridge
Measured
1.75 in hail
Reported by
Public
Coordinates
30.280, -91.900

Golf ball size hail was reported in Breaux Bridge.

Hail, St. Martin

When
March 18, 5:48 PM CST
Where
St. Martin County, 1.38 mi ENE of Ruth
Measured
1.75 in hail
Reported by
Public
Coordinates
30.240, -91.860

Golf ball size hail reported near Parks.

Hail, St. Martin

When
March 18, 5:53 PM CST
Where
St. Martin County, Parks
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
30.220, -91.830

A spotter reported one inch in diameter hail in Parks.

Hail, St. Martin

When
March 18, 6:08 PM CST
Where
St. Martin County, 0.69 mi N of Ruth
Measured
1.75 in hail
Reported by
Public
Coordinates
30.240, -91.880

Golf ball size hail reported near Lake Martin.

Hail, Vernon

When
March 18, 6:18 PM CST
Where
Vernon County, Rosepine
Measured
1 in hail
Reported by
Public
Coordinates
30.920, -93.280

Quarter size hail reported at the intersection of Highway 171 and LA 3226.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2016Every state in 2016This day in weather historyWarnings in Louisiana, March 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 625531, 625541, 625532, 625533, 625534, 625535, 625536, 625537, 625538.